MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CNX500T17
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Nodule (4551)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have lung nodules.There is no report of the medical intervention that the patient has received at this time the manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
 
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have lung nodules.There is no report of the medical intervention that the patient has received at this time.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have lung nodules.There is no report of the medical intervention that the patient has received at this time.There was no report of serious patient harm or injury.Section b1 was corrected for product problem.(both adverse event and product problem was checked in the previous mdr.) section b2 was corrected to blank.(previously, it was other serious or important medical events.) section h1 was changed from serious injury to malfunction.Section h6 health effects - impact code was corrected, type of investigation findings and investigation conclusions has been updated.The device was returned to manufacturer's service center for further evaluation.During the evaluation of the device at the manufacturer's service centre, the device was visually inspected and found no evidence of foam degradation.The manufacturer's service center concludes that they couldn't confirm the customer's allegation and there was no visibl foam degradation and unit passed the final test.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
rosko melissa
1001 murry ridge line
murrysville, PA 15668
7247330200
MDR Report Key12174106
Report Number2518422-2021-02181
Device Sequence Number1632005
Product Code BZD
UDI-Device Identifier00606959042193
UDI-Public00606959042193
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCNX500T17
Device Catalogue NumberCNX500T17
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer08/16/2021
08/04/2023
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date09/07/2021
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown